Article
A General Class of Weighted Banach Function Spaces
Authors
Abstract
In this paper, we introduce a general class of analytic functions which extend the generalized Hardy space. Moreover, investigate the continuity of the point evaluations on this space.
Keywords
Weighted Bergman spaces, Hardy spaces
Citation
Ahmed, A. E. (2014). A general class of weighted banach function spaces. Journal of Analysis & Number Theory, 2(1), 25–31. https://doi.org/10.12785/jant/020103
A. E. Ahmed, “A general class of weighted banach function spaces,” Journal of Analysis & Number Theory, vol. 2, no. 1, pp. 25–31, 2014, doi: 10.12785/jant/020103.
Ahmed AE. A general class of weighted banach function spaces. Journal of Analysis & Number Theory. 2014;2(1):25–31. doi:10.12785/jant/020103.
Ahmed, A. E. (2014), ‘A general class of weighted banach function spaces’, Journal of Analysis & Number Theory, 2(1), pp. 25–31. Available at: https://doi.org/10.12785/jant/020103.
Ahmed, Ahmed El-Sayed. “A General Class of Weighted Banach Function Spaces.” Journal of Analysis & Number Theory, vol. 2, no. 1, 2014, pp. 25–31. https://doi.org/10.12785/jant/020103.
Ahmed, Ahmed El-Sayed. “A General Class of Weighted Banach Function Spaces.” Journal of Analysis & Number Theory 2, no. 1 (2014): 25–31. https://doi.org/10.12785/jant/020103.
Export citation
Published by: Engineering Journals


